RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2017, Volume 2017, Issue 24, Pages 7639–7691 (Mi imrn12)  

Painlevé monodromy manifolds, decorated character varieties, and cluster algebras

Leonid O. Chekhova, Marta Mazzoccob, Vladimir N. Rubtsovcd

a Steklov Mathematical Institute, Moscow, Russia
b Department of Mathematical Sciences, Loughborough University, UK
c Mathematics Department, University of Angers, France
d Theory Division, ITEP, Moscow

Funding Agency Grant Number
Danish National Research Foundation DNRF95
Russian Foundation for Basic Research 14-01-00860-a
13-01-12405-ofi-m2
12-01-00525-a
15-01-05990
Engineering and Physical Sciences Research Council EP/J007234/1
Agence Nationale de la Recherche DIADEMS
Max-Planck-Institut für Mathematik
This work was partially supported by the center of excellence grant "Centre for Quantum Geometry of Moduli Spaces" from the Danish National Research Foundation (DNRF95) and by the Russian Foundation for Basic Research [14-01-00860-a and 13-01-12405-ofi-m2 to L.C.]. This research was supported by the EPSRC Research Grant [EP/J007234/1], by the Hausdorff Institute, by ANR "DIADEMS," by RFBR-12-01-00525-a, by RFBR-15-01-05990, MPIM (Bonn) and SISSA (Trieste).


DOI: https://doi.org/10.1093/imrn/rnw219


Bibliographic databases:

Document Type: Article
Received: 02.12.2015
Revised: 28.06.2016
Accepted:14.09.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/imrn12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019